MathSciNet Relay Station
MathSciNet bibliographic data
MR681190 58C27
Gervais, Jean-Jacques On right-left $C\sp{\infty }$-sufficiency of jets. C. R. Math. Rep. Acad. Sci. Canada 4 (1982), no. 6, 341–346.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement